IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Renegotiation in Repeated Cournot-Duopoly

  • John Driffill

    (Queen Mary's College, London)

  • Christian Schultz

    (Institute of Economics, University of Copenhagen)

We investigate a repeated Cournot duopoly with strictly convex cost functions. In an example the set of Weakly Renegotiation Proof Equilibrium payoffs shrinks towards the joint profit maximizing payoff point as marginal costs are made to rise more rapidly.

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Paper provided by University of Copenhagen. Department of Economics in its series Discussion Papers with number 91-13.

as
in new window

Length: 20 pages
Date of creation: Sep 1991
Date of revision:
Publication status: Published in: Economics Letters, 1995, 47(2) pp 143-148
Handle: RePEc:kud:kuiedp:9113
Contact details of provider: Postal: Ă˜ster Farimagsgade 5, Building 26, DK-1353 Copenhagen K., Denmark
Phone: (+45) 35 32 30 10
Fax: +45 35 32 30 00
Web page: http://www.econ.ku.dk
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Schultz Christian, 1994. "A Note on Strongly Renegotiation-Proof Equilibria," Games and Economic Behavior, Elsevier, vol. 6(3), pages 469-473, May.
  2. Fudenberg, Drew & Maskin, Eric, 1986. "The Folk Theorem in Repeated Games with Discounting or with Incomplete Information," Econometrica, Econometric Society, vol. 54(3), pages 533-54, May.
  3. Farrell, Joseph & Maskin, Eric, 1987. "Renegotiation in Repeated Games," Department of Economics, Working Paper Series qt9wv3h5jb, Department of Economics, Institute for Business and Economic Research, UC Berkeley.
  4. van Damme, E.E.C., 1989. "Renegotiation-proof equilibria in repeated prisoners' dilemma," Other publications TiSEM df9180a1-537e-4331-9f2a-7, Tilburg University, School of Economics and Management.
  5. Driffill, John & Schultz, Christian, 1995. "Renegotiation in a repeated Cournot duopoly," Economics Letters, Elsevier, vol. 47(2), pages 143-148, February.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:kud:kuiedp:9113. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Hoffmann)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.